Jun 7, 2014
I was diagnosed with chlamydia. Was given azithromicin, single dose..however about 30mins later I vomited. Should I get more meds and how long before symptoms disappear
Response from Dr. Young
Hello and thanks for posting.
Usually, pills make it out of the stomach and into the intestines within 10-15 minutes. If it was 30 minutes after taking the pill and you didn't see pill fragment(s) in the vomit (icky, I know), then there's no concerns about absorption.
Chlamydia usually doesn't cause many symptoms; but I'd expect any symptoms to improve within a week of treatment.
Hope that's helpful, BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.